# SDR AALA201610239008

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 53,652 hours, 19,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARMING LEVER VERY HARD TO MOVE. MAINTENANCE MAINTENANCE FOUND THE GIRT BAR MIS-ALIGNED WITH FLOOR FITTINGS WHICH RESULTED IN EXCESSIVE DRAG WHEN ARMING. GIRT BAR WAS REPOSITIONED IN GIRT ASSEMBLY,  AIRCRAFT WAS GROUNDED.  LUBRICATED AND A SATISFACTORY OPS CHECKED WAS ACCOMPLISHED IAW AMM 25-62-44 AND EA 264741.
